A classification of certain submanifolds of an S-manifold

Tom 54 / 1991

José Cabrerizo, Luis Fernández, Manuel Fernández Annales Polonici Mathematici 54 (1991), 117-123 DOI: 10.4064/ap-54-2-117-123

Streszczenie

A classification theorem is obtained for submanifolds with parallel second fundamental form of an

Autorzy

  • José Cabrerizo
  • Luis Fernández
  • Manuel Fernández

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek